# SDR DLL16950405

- Difficulty date: January 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND LT MLG SUPPORT FITTING UPPER FLANGE HOLES 1, 2, 3, 4, 5, AND 6 WERE CORRODED.  REAMED HOLES 1 THROUGH 6, AND REMOVED CORROSION PER SRM 57-14-00 PG 809-811.  INSTALLED BUSHINGS, TREATED AND PAINTED.
